# SDR IPXA2020072258078

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 18,484 hours, 10,921 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

NR 2 FCC FAILED AFTER TAKEOFF.  NR 2 AUTO PLOT FAILED,  NR 2 FLIGHT DIRECTOR FAILED,  NR 2 SPEED TAPE FAILED,  AND AUTO THROTTLES FAILED.  R & R FCC NR 2IAW AMM 22-18-34,  R & R FCU IAW AMM 22-15-12-0401.   R & R MTP IAW AMM 22-42-21,  OPS CHECKED GOOD.  ALL WORK PERFORMED
